# SDR SIMA201912176003

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,230 hours, 31,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENGY LIGHT OVER WING INOP DURING PS-1 CHECK-C/A-REMOVED AND REPLACED RH EMERGENCY LIGHT OVER WING IAW AMM 33-50-10 OPS CHECK GOOD
